# SDR CALA9701148

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: E/E Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E DOOR FRAME CENTER U CHANNEL CRACKED IN 2 PLACES.  REPAIRED CRACKED DOOR FRAME IN ACCORDANCE WITH SRM 51-40-6 AND 51-10-6.
